# SDR UPS00832488

- Difficulty date: April 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ANGLE ON TOP OF WING BOX SKIN STA 847 - 857 RBL 27 IS CRACKED.  REMOVED AND REPLACED ANGLE (P/N 4648710-2) IAW DC8 SRM 51-1-20D.
